MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOAIR DOM 84 IN TYPE B PLUG; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

STRYKER MEDICAL-KALAMAZOO ISOAIR DOM 84 IN TYPE B PLUG; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Catalog Number 2941000001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 08/23/2023
Type of Reportable Event Death
Event or Problem Description
It was reported through a clinical survey that a 72-year-old, overweight, female patient was admitted to the hospital with urosepsis and a stage 2 pressure injury involving the sacral area.The patient presented with a braden score of 6.During the treatment period, the pressure injury did not improve and progressed to a stage 3 injury.Additionally, two new stage 2 pressure injuries developed in the ischium and heels, reportedly contributing to a significant deterioration in the patient¿s health, resulting in prolonged hospitalization and ultimately, death.The survey respondent noted that there was no device malfunction, and the product was being used in accordance with the indications for use.Several comorbid conditions and medications are noted which may impede wound healing.Given the previous information and the multi-factorial nature of pressure injury development it cannot be conclusively determined that the product had a causal relationship or contribution to the patient¿s outcome.Nonetheless, we are choosing to file this event out of an abundance of caution.No additional information was provided.Additional attempts are being made to obtain more information.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Multiple attempts have been made to gather further information, with no response received.

Brand Name
ISOAIR DOM 84 IN TYPE B PLUG
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21314561
Report Number0001831750-2025-00327
Device Sequence Number15665585
Product Code FNM
UDI-Device Identifier07613327504002
UDI-Public07613327504002
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number2941000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown